Tuesday, May 23, 2017

Pill induced esophagitis mnemonic

Pill induced esophagitis is caused by a pill! :D

Causes of pill induced esophagitis mnemonic: A PILL.

Aspirin
Alendronate
Antibiotics like tetracycline, clindamycin

Potassium chloride
Iron
Less water
Lying down immediately

Interesting anatomy correlation:
The most common sites of injury are the proximal esophagus near the compression from the aortic arch and the distal esophagus in patients with left atrial enlargement.

The typical endoscopic appearance of pill-induced esophageal injury is a discrete ulcer with relatively normal surrounding mucosa.

That's all!
-IkaN

No comments:

Post a Comment

This is express yourself space. Where you type create something beautiful! <3
Wondering what do I write? Well..
Tell us something you know better. You are a brilliant mind. Yes, you are! ^__^
Ask about something you don't understand @_@?
Compliment... Say something nice! =D
Be a good critic and correct us if something went wrong :|
Go ahead. Comment all you like here! (:

Related Posts Plugin for WordPress, Blogger...